Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 79 (1973), 1200-1205
MSC (1970): Primary 32C30, 32D15, 53C65; Secondary 32H99, 53C55
DOI: https://doi.org/10.1090/S0002-9904-1973-13378-6
MathSciNet review: 0330505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057. MR 168801
  • 2. E. Bombieri, Algebraic values of meromorphic maps, Invent. Math. 10 (1970), 267-287. MR 306201
  • 3. E. Bombieri, Addendum to my paper: Algebraic values of meromorphic maps, Invent. Math. 11 (1970), 163-166. MR 322203
  • 4. H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976. MR 257325
  • 5. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 45 #2202. MR 293123
  • 6. F. R. Harvey and J. R. King, On the structure of positive currents, Invent. Math. 15 (1972), 47-52. MR 45 #5409. MR 296348
  • 7. J. King, The currents defined by analytic varieties, Acta Math. 127 (1971), 185-220. MR 393550
  • 8. P. Lelong, Plurisubharmonic functions and positive differential forms, Gordon and Breach, New York, 1969. MR 39 #4436.
  • 9. B. Shiftman, Extension of positive line bundles and meromorphic maps, Invent. Math. 15 (1972), 332-347. MR 374489
  • 10. Y.-T. Siu, A Thullen type extension theorem for positive holomorphic vector bundles, Bull. Amer. Math. Soc. 78 (1972), 775-776. MR 298057
  • 11. H. Skoda, Sous-ensembles analytiques d'ordre fini ou infini dans C, Bull. Soc. Math. France 100 (1972), 353-408. MR 352517
  • 12. P. Thie, The Lelong number of a point of a complex analytic set, Math. Ann. 172 (1967), 269-312. MR 35 #5661. MR 214812

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C30, 32D15, 53C65, 32H99, 53C55

Retrieve articles in all journals with MSC (1970): 32C30, 32D15, 53C65, 32H99, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13378-6

American Mathematical Society